# SDR SWAA2024121660074

- Difficulty date: November 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; FWD TIEDOWN PLATE IS CORRODED<[01] REMOVED DAMAGE IAW SRM 53-00-53-1A-1 STEP: 5.B(1) EVALUATED DAMAGE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 STEP: 5.B(1) MATERIAL VERIFICATION IAW SRM 53-00-53-1A-1 ATAG: 274044 P/N: 453A2611-1 INSTALLED TIEDOWN PLATE IAW SRM 51-40-02-0G-0;[02] VERIFIED ITEM 1 AUDIT C/W
